Holomorphic extension of the de Gennes function
Annales mathématiques Blaise Pascal, Volume 24 (2017) no. 2, pp. 225-234.

This note is devoted to prove that the de Gennes function has a holomorphic extension on a half strip containing + .

Published online:
DOI: 10.5802/ambp.369
Classification: 81Q15, 32A10
Keywords: de Gennes operator, holomorphic extension, holomorphic perturbation theory
Virginie Bonnaillie-Noël 1; Frédéric Hérau 2; Nicolas Raymond 3

1 Département de mathématiques et applications, École normale supérieure, CNRS PSL Research University 75005 Paris, France
2 LMJL - UMR6629 Université de Nantes, CNRS 2 rue de la Houssinière, BP 92208 44322 Nantes cedex 3, France
3 IRMAR, Univ. Rennes 1, CNRS Campus de Beaulieu 35042 Rennes cedex, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AMBP_2017__24_2_225_0,
     author = {Virginie Bonnaillie-No\"el and Fr\'ed\'eric H\'erau and Nicolas Raymond},
     title = {Holomorphic extension of the {de~Gennes} function},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {225--234},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {24},
     number = {2},
     year = {2017},
     doi = {10.5802/ambp.369},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.369/}
}
TY  - JOUR
AU  - Virginie Bonnaillie-Noël
AU  - Frédéric Hérau
AU  - Nicolas Raymond
TI  - Holomorphic extension of the de Gennes function
JO  - Annales mathématiques Blaise Pascal
PY  - 2017
SP  - 225
EP  - 234
VL  - 24
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.369/
DO  - 10.5802/ambp.369
LA  - en
ID  - AMBP_2017__24_2_225_0
ER  - 
%0 Journal Article
%A Virginie Bonnaillie-Noël
%A Frédéric Hérau
%A Nicolas Raymond
%T Holomorphic extension of the de Gennes function
%J Annales mathématiques Blaise Pascal
%D 2017
%P 225-234
%V 24
%N 2
%I Annales mathématiques Blaise Pascal
%U https://ambp.centre-mersenne.org/articles/10.5802/ambp.369/
%R 10.5802/ambp.369
%G en
%F AMBP_2017__24_2_225_0
Virginie Bonnaillie-Noël; Frédéric Hérau; Nicolas Raymond. Holomorphic extension of the de Gennes function. Annales mathématiques Blaise Pascal, Volume 24 (2017) no. 2, pp. 225-234. doi : 10.5802/ambp.369. https://ambp.centre-mersenne.org/articles/10.5802/ambp.369/

[1] Virginie Bonnaillie-Noël; Frédéric Hérau; Nicolas Raymond Magnetic WKB constructions, Arch. Ration. Mech. Anal., Volume 221 (2016) no. 2, pp. 817-891 | DOI | MR | Zbl

[2] Monique Dauge; Bernard Helffer Eigenvalues variation. I. Neumann problem for Sturm-Liouville operators, J. Differ. Equations, Volume 104 (1993) no. 2, pp. 243-262 | DOI | MR | Zbl

[3] Søren Fournais; Bernard Helffer Spectral methods in surface superconductivity, Progress in Nonlinear Differential Equations and their Applications, 77, Birkhäuser, Boston, MA, 2010, xx+324 pages | MR

[4] Bernard Helffer Spectral theory and its applications, Cambridge Studies in Advanced Mathematics, 139, Cambridge University Press, Cambridge, 2013, vi+255 pages | MR | Zbl

[5] Peter D. Hislop; Israel Michael Sigal Introduction to spectral theory, Applied Mathematical Sciences, 113, Springer, 1996, x+337 pages (With applications to Schrödinger operators) | DOI | MR | Zbl

[6] Tosio Kato Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, 132, Springer, 1966, xix+592 pages | MR | Zbl

[7] Nicolas Popoff Sur l’opérateur de Schrödinger magnétique dans un domaine diédral, Université de Rennes 1 (France) (2012) (Ph. D. Thesis)

[8] Nicolas Raymond Bound States of the Magnetic Schrödinger Operator, EMS Tracts in Mathematics, 27, European Mathematical Society, 2017, xiv+380 pages | Zbl

Cited by Sources: